# SDR 2002F00105

- Difficulty date: December 6, 2001
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N157AC
- Make and model: Skrsky S64F
- Aircraft serial: 64065
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Support
- Part number: 643520026012
- Part serial: 33
- Condition: Cracked
- Location: M/R Gearbox
- Part time: 1,296 hours
- Component: Gearbox, Skrsky
- Component part number: 643520400058
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 CRACKS WERE FOUND IN LOWER SUPPORT OF MAIN ROTOR GEARBOX.
